Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pregnant, have red rash near eye, symptoms of cold, vomiting, on Pregvit floic. Allergic reaction to pills?

Hi there, I am 5 weeks pregnant and started to notice that I have a red rash showing up around my right eye. I am an asian and have a mono-lid eye. This rash is located just .5cm above my eye. I have been taking Pregvit floic 5 for 10 days now. I am wondering if I am showing an allergic reaction to the pills. In addition, I feel like I am possibly catching a cold or something as I have been vomitting food I have been eating. Anyway suggestion what I can do with my rash?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help.

You are vomiting because this is a common symptom of pregnancy beginning at about 5-6 weeks.

The cause of the rash is uncertain, but you can treat it with some topical hydrocortisone cream over-the-counter.

An allergic reaction would not be so localized to one spot on one side of your body - it is likely not the Pregvit.

I hope this helps!
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor